CSpace

Browse/Search Results:  1-10 of 55 Help

Selected(0)Clear Items/Page:    Sort:
Vanishing viscosity limit to the planar rarefaction wave for the two-dimensional full compressible Navier-Stokes equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 4, 页码: 3160-3195
Authors:  Li, Xing;  Li, Lin-An
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Euler equations  Planar rarefaction wave  Hyperbolic wave  Vanishing viscosity  Navier-Stokes equations  
On local strong and classical solutions to the three-dimensional barotropic compressible Navier-Stokes equations with vacuum 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 18
Authors:  Huang, Xiangdi
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
compressible Navier-Stokes equations  vacuum  strong solutions  classical solutions  
On global classical solutions to 1D compressible Navier-Stokes equations with density-dependent viscosity and vacuum 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 页码: 24
Authors:  Lu, Boqiang;  Wang, Yixuan;  Wu, Yuhang
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
compressible Navier-Stokes equations  density-dependent viscosity  global classical solutions  large-time behavior  vacuum  
Vanishing Viscosity Limit to the Planar Rarefaction Wave for the Two-Dimensional Compressible Navier-Stokes Equations 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2019, 页码: 32
Authors:  Li, Lin-An;  Wang, Dehua;  Wang, Yi
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Viscous Shock Wave to an Inflow Problem for Compressible Viscous Gas with Large Density Oscillations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 1, 页码: 129-157
Authors:  Bian, Dong-fen;  Fan, Li-li;  He, Lin;  Zhao, Hui-jiang
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
compressible Navier-Stokes equations  inflow problem  viscous shock wave  large density oscillations  
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911-937
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:10/0  |  Submit date:2018/10/07
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911-937
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:14/0  |  Submit date:2018/10/07
MACROSCOPIC REGULARITY FOR THE BOLTZMANN EQUATION 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1549-1566
Authors:  Huang, Feimin;  Wang, Yong
Favorite  |  View/Download:17/0  |  Submit date:2018/11/16
Boltzmann equation  macroscopic regularity  compressible Navier-Stokes equations  
Global solution to 3D spherically symmetric compressible Navier-Stokes equations with large data 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 40, 页码: 260-289
Authors:  Guo, Zhenhua;  Wang, Mei;  Wang, Yi
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  3D spherically symmetric  Global weak solution  
Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 2, 页码: 259-336
Authors:  Mei, Yu;  Wang, Yong;  Xin, Zhouping
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Vanishing viscosity  surface tension  free surface compressible Navier-Stokes